# SDR SWAA086077

- Difficulty date: October 31, 2008
- Submitted: November 18, 2008
- Operation: Air carrier
- Aircraft: N357SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26594
- Aircraft time: 54,696 hours, 47,554 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31354
- Condition: Out Of Adjust
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND R2 DOOR SLIDE OUT OF ADJUST.  ADJUSTED SLIDE PER MM.
